MathSciNet Relay Station
MathSciNet bibliographic data
MR2445578 (2009h:47014) 47A15 (30D55 46E15 47B38)
Aleman, Alexandru; Korenblum, Boris Volterra invariant subspaces of $H\sp p$. Bull. Sci. Math. 132 (2008), no. 6, 510–528.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement